Pacific Journal of Mathematics

The index of a tangent $2$-field.

Mark Mahowald

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 539-548.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905686

Mathematical Reviews number (MathSciNet)
MR0385883

Zentralblatt MATH identifier
0309.57008

Subjects
Primary: 57D25

Citation

Mahowald, Mark. The index of a tangent $2$-field. Pacific J. Math. 58 (1975), no. 2, 539--548. https://projecteuclid.org/euclid.pjm/1102905686


Export citation

References

  • [1] M. Atiyah, Vector fields on manifolds, Arberlsgemeinschaft fur Fosschuny des Landes Nordrhein Westfalen, Hept. 200.
  • [2] E. Brown and F. Peterson, Whiteheadproducts and chomology operations. Quart. J. Math., 15 (1964), 116-120.
  • [3] G. Lusztig, J. Milnor, and F. Peterson, Semi-characteristicand cobordism. Topology, 8(1969), 357-360.
  • [4] M. Mahowald and F. Peterson, Secondary operations on the Thornclass, Topology, 2 (1964), 367-377.
  • [5] E. Thomas, The index of a tangent 2-field,Comment. Math. Helv., 42 (1967), 86-110.